Advertisement

Can desloratadine (Clarinex) be overdosed?

Like many other drugs, desloratadine (Clarinex) can certainly be overdosed. If you think an overdose has occurred with desloratadine, seek immediate medical attention and call your local poison control center at 1-800-222-1222.

In the case of an overdose, you might have some severe side effects. One very serious but uncommon side effect is difficulty breathing. If you have problems breathing, if you are wheezing, or feel short of breath, call 911.

Continue Learning about Respiratory Agent

Who should take allergy and sinus medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you have pollen allergy or sinus symptoms, over-the-counter (OTC) and prescription medications ca...
More Answers
Are allergy and sinus medications safe for my child?
Dr. Paul M. Ehrlich, MDDr. Paul M. Ehrlich, MD
Some are and some aren't. In our book, we give a rundown of allergic rhinitis medications and they v...
More Answers
Does roflumilast interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking a strong CYP3A4 inducer, loxapine, or rifampin, roflumilast can lead to side effec...
More Answers
Can my child receive oxygen therapy?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes, your child can receive oxygen therapy if prescribed by the doctor. Oxygen therapy is used i...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.